| Model Number |
AZURION 3 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service reconnected the power cable and restored the monitor to operational status.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the monitor in the control room did not power on; cable was reconnected on a azurion 3 m12.The clinical use of the system was unknown.There was no reported patient or user harm.